# SDR 9JLA2021012014091

- Difficulty date: January 15, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N777KD
- Make and model: Cndair CL6002B16
- Aircraft serial: 5814
- Aircraft time: 2,340 hours, 993 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED AN AUTOTAIL TANK TRANSFER INHIBITED CAS MESSAGE ILLUMINATED.  AN OVERHEAD PANEL AMBER LIGHT ASSOCIATED AS WELL.  THE MAINTENANCE VENDOR TROUBLESHOT AND FOUND THE TANK TRANSFER LINE AT 0 PSI. THE ROTO BURST SWITCH AND CHARGE VALVE WAS REPLACED.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
